Alert archive / Vermont / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 10, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at May 18, 2017, 6:55 PM EDT for 4 counties in Vermont. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2017, 6:55 PM EDT (22:55 UTC)
- Expired
- May 18, 2017, 8:00 PM EDT
- In force
- 65 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Addison County, VT, Caledonia County, VT, Orange County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 79 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 7:45 PM EDT | TSTM WND DMG | East Corinth, VT | HUGE TREES DOWN IN BACKYARD |
| May 18, 7:45 PM EDT | HAIL 0.75 | East Corinth, VT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 3:36 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 10.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2038 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
396
WUUS51 KBTV 182255
SVRBTV
VTC001-005-017-023-190000-
/O.NEW.KBTV.SV.W.0010.170518T2255Z-170519T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
655 PM EDT THU MAY 18 2017
The National Weather Service in Burlington has issued a
* Severe Thunderstorm Warning for...
Orange County in central Vermont...
South central Caledonia County in northeastern Vermont...
Northeastern Addison County in central Vermont...
Southern Washington County in central Vermont...
* Until 800 PM EDT
* At 655 PM EDT, a severe thunderstorm was located over Warren,
moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Barre, Montpelier, Braintree Hill, Bradford, Orange, Thetford Hill
State Park, Websterville, Lincoln, Thetford, Granville, Fairlee,
Tunbridge, Corinth Corners, Washington, Ryegate, Ripton, Moretown,
Newbury, Newbury Village and Williamstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. This storm is producing wind damage
across Addison county. SEEK SHELTER NOW inside a sturdy structure
and stay away from windows!
&&
LAT...LON 4399 7212 4396 7210 4392 7212 4389 7217
4378 7220 4393 7278 4396 7279 4394 7281
4399 7300 4426 7299 4426 7297 4417 7295
4426 7290 4426 7206 4419 7207 4413 7203
4411 7206 4410 7203 4409 7205 4408 7203
TIME...MOT...LOC 2255Z 271DEG 41KT 4409 7288
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
877
WWUS51 KBTV 182313
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
713 PM EDT THU MAY 18 2017
VTC001-005-017-023-190000-
/O.CON.KBTV.SV.W.0010.000000T0000Z-170519T0000Z/
Orange VT-Caledonia VT-Addison VT-Washington VT-
713 PM EDT THU MAY 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR ORANGE...SOUTH CENTRAL CALEDONIA...NORTHEASTERN ADDISON AND
SOUTHERN WASHINGTON COUNTIES...
At 712 PM EDT, a severe thunderstorm was located over Allis State
Park, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
Locations impacted include...
Barre, Montpelier, Braintree Hill, Bradford, Orange, Thetford Hill
State Park, Websterville, Lincoln, Thetford, Granville, Fairlee,
Tunbridge, Corinth Corners, Washington, Ryegate, Ripton, Moretown,
Newbury, Newbury Village and Williamstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4399 7212 4396 7210 4392 7212 4389 7217
4378 7220 4393 7278 4396 7279 4394 7281
4399 7300 4426 7299 4426 7297 4417 7295
4426 7290 4426 7206 4419 7207 4413 7203
4411 7206 4410 7203 4409 7205 4408 7203
TIME...MOT...LOC 2312Z 284DEG 38KT 4405 7263
HAIL...1.00IN
WIND...60MPH
$$623
WWUS51 KBTV 182322
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
722 PM EDT THU MAY 18 2017
VTC001-182331-
/O.CAN.KBTV.SV.W.0010.000000T0000Z-170519T0000Z/
Addison VT-
722 PM EDT THU MAY 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ADDISON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
central and northeastern Vermont.
LAT...LON 4399 7214 4396 7212 4392 7214 4389 7219
4379 7222 4400 7277 4403 7275 4425 7255
4426 7208 4419 7209 4413 7205 4411 7208
4410 7205 4409 7207 4408 7205
TIME...MOT...LOC 2321Z 284DEG 45KT 4403 7253
$$
VTC005-017-023-190000-
/O.CON.KBTV.SV.W.0010.000000T0000Z-170519T0000Z/
Orange VT-Caledonia VT-Washington VT-
722 PM EDT THU MAY 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR ORANGE...SOUTH CENTRAL CALEDONIA AND SOUTHEASTERN WASHINGTON
COUNTIES...
At 721 PM EDT, a severe thunderstorm was located over East
Brookfield, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
Locations impacted include...
Barre, Montpelier, Braintree Hill, Bradford, Plainfield, Orange,
Thetford Hill State Park, Chelsea, Websterville, Corinth, Topsham,
Strafford, Thetford, Groton, Fairlee, Barre Town, West Fairlee,
Tunbridge, Vershire and Corinth Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4399 7214 4396 7212 4392 7214 4389 7219
4379 7222 4400 7277 4403 7275 4425 7255
4426 7208 4419 7209 4413 7205 4411 7208
4410 7205 4409 7207 4408 7205
TIME...MOT...LOC 2321Z 284DEG 45KT 4403 7253
HAIL...1.00IN
WIND...60MPH
$$337
WWUS51 KBTV 182344
SVSBTV
Severe Weather Statement
National Weather Service Burlington VT
744 PM EDT THU MAY 18 2017
VTC005-023-182354-
/O.CAN.KBTV.SV.W.0010.000000T0000Z-170519T0000Z/
Caledonia VT-Washington VT-
744 PM EDT THU MAY 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CALEDONIA AND
SOUTHEASTERN WASHINGTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
central and northeastern Vermont.
LAT...LON 4399 7214 4395 7212 4392 7214 4391 7215
4394 7245 4418 7241 4419 7232 4418 7228
4419 7216 4417 7207 4413 7205 4411 7208
4410 7205 4409 7207 4408 7205
TIME...MOT...LOC 2344Z 264DEG 37KT 4408 7224
$$
VTC017-190000-
/O.CON.KBTV.SV.W.0010.000000T0000Z-170519T0000Z/
Orange VT-
744 PM EDT THU MAY 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHEASTERN ORANGE COUNTY...
At 744 PM EDT, a severe thunderstorm was located over East Corinth,
moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
Locations impacted include...
West Fairlee, Bradford, Vershire, Corinth Corners, Orange, Topsham
Four Corners, Washington, Wells River Village, Corinth, Newbury,
Topsham, Newbury Village, Fairlee, Chelsea, West Fairlee Center,
Newbury Center, West Corinth, Boltonville, South Newbury and Bradford
Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4399 7214 4395 7212 4392 7214 4391 7215
4394 7245 4418 7241 4419 7232 4418 7228
4419 7216 4417 7207 4413 7205 4411 7208
4410 7205 4409 7207 4408 7205
TIME...MOT...LOC 2344Z 264DEG 37KT 4408 7224
HAIL...1.00IN
WIND...60MPH
$$
RDealWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 3:55 PM EDT, 3 hours earlier.
Area forecast discussion, May 18, 3:55 PM EDT, 3 hours before
Area Forecast Discussion National Weather Service Burlington VT 355 PM EDT Thu May 18 2017 .SYNOPSIS... After another day of record heat, isolated strong to severe thunderstorms are expected through this evening...with the primary threat being gusty winds and hail. Much cooler and drier weather arrives by midday Friday with some patchy frost possible by Saturday morning. A warm front will produce scattered showers on Sunday afternoon with temperatures returning to near normal. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... As of 350 PM EDT Thursday... Severe thunderstorm watch number 237 in effect for entire cwa until 03z this evening. Vis sat shows vertical cumulus development occurring across the western dacks with radar just showing the first signs of convective development near Tupper Lake. Expect coverage to increase this aftn/evening as better dynamics arrive and the cap lifts. Wind advisory continues until 03z with kmss gusting to 44 mph last hour. Forecast concern this evening will be areal coverage and magnitude of convection...followed by temps. Expecting isolated strong to locally severe storms to fire late this aftn along pre-frontal trof and associated weak embedded 5h vort in the flow aloft. The pre- storm environment this aftn/evening shows CAPE values between 1500 to 2000 j/kg with a ribbon of enhanced 0 to 3 km/0 to 6 km shear values between 40 and 50 knots. This instability/shear supports isolated/scattered cluster of storms with some individual bowing line segments. The 1st round looks to impact mainly the eastern Dacks...southern/central CPV...and parts of central/southern and eastern VT between 20-00z this evening. Expecting a few strong to severe storms in this time period. Meanwhile...another broken line of showers/storms will be approaching the SLV by 00z this evening. Still some uncertainty with regards to amount of instability with cool lake water impacting environment...along with impacts of upstream convection stabilizing atmosphere. If environment can recover enough btwn 00z-03z...expecting a broken line of strong storms with some enhanced wind threat associated with very strong 925mb to 850mb winds of 45 to 55 knots. These storms will weaken as they enter the CPV around midnight tonight. A very mild start to the evening expected with temps mainly in the 70s to near 80f in areas away from convection...but as strong cold front swings across our region after midnight...expect temps to quickly fall. By morning...expecting temps to range from the upper 40s slv/western dacks to lower 60s near VSF. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... As of 350 PM EDT Thursday...sharp cold front is draped across southern New England at 18z Friday with moderate low level caa continuing across our cwa. Progged 850mb temps range between 10-12c around 12z...but fall between 2-4c by 18z Friday...supporting nearly steady temps or falling during the morning hours. Thinking clouds break up during the afternoon hours and temps warm back into the mid 50s to lower 60s most locations...but with breezy northwest will make for a chilly mid May day. Some lingering mainly terrain drive rain showers are possible from 12z to 16z...but rapid drying aloft...will quickly dissipate showers by Friday afternoon. Friday Night thru Saturday Night...1030mb high pres builds into the region during this time period with dry conditions and cool temps. Based on clear skies and winds decoupling in deeper protected valleys...expect some patchy frost to develop. Best chances for frost will be dacks and valleys of central/northern VT...including the NEK. Will mention lows ranging from the mid/upper 20s NEK/SLK to near 40F CPV/SLV. A nice day is expected on Saturday with plenty of sunshine and slightly below normal temps. && .LONG TERM /SUNDAY THROUGH THURSDAY/... As of 317 PM EDT Thursday...Upper level ridge and exiting surface high pressure off the Atlantic seaboard will keep dry conditions across the North Country to end the weekend with increasing clouds ahead of our next system encroaching from the west during the afternoon. Deep low pressure over southern Ontario tracks eastward into central Quebec Sunday night through Monday dragging a cold front through northern New York and Vermont with showers developing late Sunday evening across western areas and becoming widespread after midnight through Monday as a weak wave of low pressure forms over the mid- Atlantic states and rides northeast to the Gulf of Maine by Monday night. In contrast to the previous forecast, the 12z model suite indicates very little instability both at the surface and aloft to support thunder so I've removed all mention. Is a rumble or tow of thunder possible, sure. Just not enough to justify it in the forecast. Brief break in precipitation occurs Tuesday as we'll be in between systems, with the next chance for showers and potential thunderstorms coming Wednesday/Wednesday night as deepening low pressure over Great Lakes Tuesday night tracks northeast through the St. Lawrence Valley. Temps through the period will be very seasonal with highs in the mid 60s to low 70s, and lows in the mid 40s to low 50s. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... Through 18Z Friday...Primarily VFR conditions are expected through 12Z Friday with 2 rounds of scattered showers and thunderstorms this afternoon and evening briefly reducing vsby/cigs to MVFR/IFR. After 12Z, there will be a gradual trend towards MVFR as cigs lower behind a cold front passage. For winds, gusty to locally strong south-southwest with gusts in the 20-35kt range persist through about midnight before shifting to the west-northwest at 8-15kts. Outlook... Friday Night: VFR. NO SIG WX. Saturday: VFR. NO SIG WX. Saturday Night: VFR. NO SIG WX. Sunday: VFR. Slight Chance SHRA...TSRA. Sunday Night: VFR. Likely SHRA...TSRA. Monday: MVFR. Likely SHRA...TSRA. Monday Night: VFR. Slight Chance SHRA. Tuesday: VFR. Slight Chance SHRA. && .CLIMATE... Max Temp Records for 5/18/17 KBTV...89 set in 1989 KMPV...90 set in 1962 K1V4...92 set in 1906 KMSS...90 set in 1962 && .BTV WATCHES/WARNINGS/ADVISORIES... VT...None. NY...Wind Advisory until 11 PM EDT this evening for NYZ026-027-087. && SYNOPSIS...Taber NEAR TERM...Taber SHORT TERM...Taber LONG TERM...Lahiff AVIATION...Lahiff CLIMATE...WFO BTV
Hazardous weather outlook, May 18, 3:54 AM EDT, 15 hours 1 minute before
Hazardous Weather Outlook National Weather Service Burlington VT 354 AM EDT Thu May 18 2017 NYZ026-027-087-190800- Northern St. Lawrence-Northern Franklin-Southwestern St. Lawrence- 354 AM EDT Thu May 18 2017 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ028>031-034-035-VTZ001>012-016>019-190800- Eastern Clinton-Southeastern St. Lawrence-Southern Franklin- Western Clinton-Western Essex-Eastern Essex-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Windsor- Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland- 354 AM EDT Thu May 18 2017 This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...Today and Tonight. Scattered showers and thunderstorms are expected to develop late this afternoon and continue into the evening hours. A few of these storms may become strong to severe with hail and strong winds as the primary threat. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 18, 5:52 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
552 PM EDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG SOUTH BURLINGTON 44.47N 73.17W
05/18/2017 CHITTENDEN VT PUBLIC
MULTIPLE REPORTS OF SMALL TREES DOWN AND MINOR PROPERTY
DAAMAGE.
0525 PM HAIL SOUTH BURLINGTON 44.47N 73.17W
05/18/2017 M0.50 INCH CHITTENDEN VT PUBLIC
MULTIPLE REPORTS OF SMALL TREES DOWN AND MINOR PROPERTY
DAAMAGE.
&&
EVENT NUMBER BTV1701908
EVENT NUMBER BTV1701909
VERASAMYLocal storm report, May 18, 5:55 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
555 PM EDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL UNDERHILL 44.53N 72.95W
05/18/2017 M0.25 INCH CHITTENDEN VT PUBLIC
ESTIMATE WINDS BETWEEN 32 AND 38 MPH.
&&
EVENT NUMBER BTV1701910
TABERLocal storm report, May 18, 5:57 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
557 PM EDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND DMG 1 W WILLISTON 44.44N 73.09W
05/18/2017 CHITTENDEN VT NWS EMPLOYEE
TREE DOWN BLOCKING HIGHWAY 2A.
&&
EVENT NUMBER BTV1701911
VERASAMYLocal storm report, May 18, 6:17 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
617 PM EDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG EAST BURKE 44.59N 71.94W
05/18/2017 CALEDONIA VT PUBLIC
TREES DOWN
&&
EVENT NUMBER BTV1701912
TABERLocal storm report, May 18, 6:38 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
638 PM EDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL WEST ADDISON 44.08N 73.39W
05/18/2017 M0.75 INCH ADDISON VT TRAINED SPOTTER
&&
EVENT NUMBER BTV1701913
TABERLocal storm report, May 18, 6:43 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
643 PM EDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL ADDISON 44.09N 73.30W
05/18/2017 M1.00 INCH ADDISON VT PUBLIC
&&
EVENT NUMBER BTV1701914
TABERThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 5:03 PM EDT | Special Weather Statement | BTV | Caledonia, Lamoille | 57 min |
| May 18, 5:29 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Chittenden, Lamoille, Orleans, Washington | 41 min |
| May 18, 5:36 PM EDT | Special Weather Statement | BTV | Washington | 24 min |
| May 18, 5:41 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex, Orleans | 64 min |
| May 18, 5:49 PM EDT | Special Weather Statement | BTV | Addison | 41 min |
| May 18, 6:07 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Washington | 53 min |
| May 18, 6:29 PM EDT | Severe Thunderstorm Warning | BTV | Addison | 61 min |
| May 18, 7:28 PM EDT | Special Weather Statement | BTV | Addison | 32 min |
| May 18, 7:45 PM EDT | Severe Thunderstorm Warning | BTV | Rutland | 60 min |
| May 18, 7:46 PM EDT | Special Weather Statement | BTV | Washington | 29 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.